# SDR REXA2024021900203

- Difficulty date: September 10, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bracket
- Part number: CC670756044
- Condition: Cracked
- Location: Accumulator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SYSTEM #3 BRAKE ACCUMULATER FWD MOUNT BRACKET IS CRACKED.   REMOVED FWD MOUNT BRACKET OUTBOARD SIDE IAW CRJ900 SRM 51-42-06-001-001-A01, LOCATED AND DRILLED SERVICEABLE FWD MOUNT BRACKET OUTBOARD SIDE P/N CC670-75604-4 IAW CRJ900 SRM 51-40-11-001-001-A01, INSTALLED SERVICEABLE FWD MOUNT BRACKET OUTBOARD SIDE P/N CC670-75604-4 IAW CRJ900 51-42-06-001-001-A01.
